# SDR MT9R2015FA0000552

- Difficulty date: September 24, 2015
- Submitted: November 6, 2015
- Operation: General aviation
- Aircraft: N593EX
- Make and model: Cessna 208B
- Aircraft serial: 208B5093
- Engine: Pwa PT6*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED FUEL NOZZLE MANIFOLD CLEAN/ FUNCTION CHECK, IT WAS FOUND THAT 3 EACH OF THE NOZZLE TIPS WERE STREAKING AT THE 3, 6 AND 10 O`CLOCK POSITIONS.  THE NOZZLE TIPS WERE REMOVED FOR EXAMINATION AND FOUND ERROSION AROUND EACH TIP FUEL OUTLET HOLE.
